# SDR CALA2015111794837

- Difficulty date: November 13, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 68,174 hours, 7,699 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT LIGHT AT LAVATORY 102 INOPERATIVE BY ENTRY WAY, ON DOOR 2L.  REPLACED LIGHT ASSEMBLY, OPERATIONS CHECKED OK.
